# SDR UIEA2017081801503

- Difficulty date: August 15, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 89,794 hours, 20,466 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Circuit Card
- Part number: 285T111515
- Part serial: D00822
- Condition: Malfunctioned
- Location: Rt Engine Prv
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR THE RT ENGINE PRV.  R & R THE RT BLEED AIR CIRCUIT CARD AND RT FAN AIR TEMP SENSOR IAW AMM 36-11-12, AND AMM 36-11-17. OPS CHECKED GOOD.
